# SDR 97ZZZX1860

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3791U
- Make and model: Cessna 182G
- Aircraft serial: 18255191
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Leg
- Part number: 07416011
- Condition: Rusted
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, RUST WAS NOTICED ON THE LANDING GEAR LEGS (MAIN GEAR) MOST SEVERE RUST WAS FOUND UNDER STOP. METAL WAS RUSTED TO THE POINT OF 'DELAMINATION'.  THE RUST APPEARED TO HAVE BEEN CAUSED BY THE GLUE THAT WAS USED BY CESSNA TO HELP ATTACH THE STEP TO THE LANDING GEAR.  SUBMITTER SUGGESTS THESE AIRCRAFT IN THIS SERIAL NUMBER RANGE BE CLEANED AND INSPECTED IN THIS AREA.  THE AIRCRAFT LISTED IN THIS REPORT REQUIRED REPLACEMENT OF BOTH GEAR LEGS.
